MathSciNet Relay Station
MathSciNet bibliographic data
MR2166311 53C21 (58D27 58E11)
Tian, Gang; Viaclovsky, Jeff Moduli spaces of critical Riemannian metrics in dimension four. Adv. Math. 196 (2005), no. 2, 346–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement